Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Back Matter

Mathematics of Operations Research
Vol. 25, No. 4 (Nov., 2000)
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690510
Page Count: 3
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]